2018 World Devon Congress & Red Devon USA National Show

2018 World Devon Congress

The 2018 World Devon Congress tour has been in the planning phase since late September. Tour itinerary has recently been finalized and currently transportation, accommodations, and air fare are being negotiated with expectations to be finalized by January 15th, as well as other tour details. Thank you for your patience as we work on bringing you one of the best tours to date. Please feel free to message Jeremy Engh, Sarah Wilkerson, or Sherri Azais for any questions you may have. We each will do our best to answer in the event the information has been confirmed for your question.

Red Devon USA

Jeremy Engh (Board Member, Lakota Ranch) – E: enghs@icloud.com, P: (540) 718-1139
Sarah Wilkerson (Administrative Secretary) – E: sarahkwilkerson@gmail.com, P: (229) 516-0394
Sherri Azais (Event Planner) – E: sherri@premierpartnerservices.com

Event Information

We are currently working on this year's show. When we have it prepared, event information will be found using the links below. We look forward to seeing you in 2018 and expect it to be the best Red Devon USA National Show to date!

2018 World Devon Congress Letter (inc: Package Options, Pricing and Registration Information)
2018 World Devon Congress Itinerary


Packages & Pricing


  • Full Tour/Both Coasts (Airfare from PA to MT included) = $3100 ($2000 for spouse/guest)
  • East Coast Only (No airfare,includes ball game) = $1525 ($750 for spouse/guest)
  • West Coast Only (No airfare) = $1100 ($675 for spouse/guest)
  • VA Farms Only (No airfare) = $795 ($395 for spouse/guest)
  • PA/OH Farms Only (No airfare, includes ball game) = $675 ($425 for spouse/guest)
  • Longwood - $125.00 ($75.00 for spouse/guest)
  • Montana Red Devons - $125.00 ($75.00 for spouse/guest)
  • Baseball Game (Tour attendees first preference) - $125.00/per person


Itinerary


Monday Day #1 05/21/18

11:00am - Depart Hotel
11:30am - Arrive Lakota Ranch, 9272 Big Horn Rd., Remington
22734 @20 miles/30 mins
12:00pm/1:30pm - Lunch at Lakota
2:00pm/4:30pm - Tour of Farm
5:00pm/7:00pm - Dinner at Lakota
7:30pm - Depart
8:00pm - Arrive Hotel

Tuesday Day #2 05/22/18

8:30am - Depart Hotel
10:30pm - Arrive Stratford Hall, 483 Great House Rd., Montrose
22520 @80 miles/1hr 50 mins
"1 of 5"
11:00am/12:30pm - Cattle
1:00/2:00pm - Lunch
2:30pm/4:30pm - Tour Great House & Gardens
5:00pm - Depart Stratford Hall
5:30pm - Arrive George Washington Birthplace Monument
1732 Popes Creek Road Colonial Beach 22443
6:30pm - Depart GW Monument
~ Dinner on the Road/TBD
10:00/10:30pm - Arrive Hotel

Wednesday Day #3 05/23/18
2018 Red Devon Assoc. Annual
Meeting & National Show

8:00am/9:00am - Annual Meeting/Best Western Conference
~ Donuts & Coffee
9:30am - Depart Hotel to Longwood Farm, 4358 Longwood Lane,
Catlett 20119 @ 29 miles/30 mins
10:00am - Arrive Longwood Farm
-National Show Start @ TBD
~ Lunch Offerings on Grounds
5:00/6:00pm - Dinner at Longwood
8:30pm - Depart
9:00pm - Arrive Hotel



For more information about the National Show, click here.

Thursday Day #4 05/24/18
Travel to PA

7:00am - LOAD BUS/Luggage to lobby by 6:30am
8:00am - Depart Hotel
12:00pm - Arrive Four Seasons Farm, 305 Pacanowski
Lane, Tyrone PA 16686 @4 hours/
12:30pm - Lunch
2:00pm/4:00pm - Tour Farm
4:30pm - Depart for Kittanning Hollow Farm, 309 Kittaning Hollow
Rd., East Brady 16028 @ 2hrs/105 miles
6:30pm - Arrive
6:30pm/8:00pm (Sunset 8:45pm) - Tour Farm
8:30pm - Dinner
10:00pm - Depart
11:00pm - Arrive Hilton Garden Inn/2000 Garden View Lane,
Cranberry Township 16066 @45miles/60 mins

Friday Day #5 05/25/18

10:00am - Depart Hotel
11:00am - Lamppost Farm, 14900 Market St.,Columbiana, OH
44408 @45 miles/1hr
"3 of 5"
11:30pm/1:30pm - Farm Tour
2:00pm - Lunch
4:30pm - Depart
6:00pm - Arrive PNC Park 115 Federal Street, Pittsburg PA
@65miles/1 hr 30 mins
7:05pm Game Starts - Pirates vs. Cardinals (Corporate Box
Reserved / $110.00/pp Limit 53)
@10to11pm - Depart for Hotel - @60 mins (Hilton Garden Inn,
2000 Garden View Lane, Cranberry Township 16066)

Saturday Day #5 05/26/18
Travel to West Coast

6:00am - Depart Hotel for Airport @ 1hr
Pittsburgh (PIT) to Denver (DEN) - Coach 3h 48m
Denver (DEN) to Bozeman (BZN) - Coach 1h 41m
1:00pm - Arrive Montana, Travel to Hotel/Check In
4:00pm - Depart to Amsterdam Meat Shop, 6680 Amsterdam Rd.,
Manhattan, MT 59741
4:45pm/6:30pm - Tour Meat Shop
7:30pm - Dinner
10:00pm - Hotel

Sunday Day #6 05/27/18

8:00am - Depart Hotel
12:00pm - Arrive Montana Red Devons, Jenny Kahrl
Tour Farm/Demonstrations/Catered Lunch & Dinner
11:00pm - Arrive Hotel

Monday Day #7 05/28/18

7:00am - Depart Hotel
8:00am - Tour Yellowstone Park
9:00pm - Arrive Hotel/Tour Concludes
*Tour subject to change due to unforeseen circumstances*

Attendees depart Tuesday 05/29/18 to choice of destination
Post-Tour Travel Planning Assistance:
Terry Jones, Cruises, Inc., 1-877-800-2789,
www.theperfectcruise4u.com, tjones@cruisesinc.com